# SDR DALA2023032202155

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,673 hours, 42,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 EXCESSIVE PLAY ON PASSENGER CREW DOOR 832 UPPER LINK CONNECTION. CORRECTIVE ACTION: REPLACED UPPER LINK BUSHINGS PER A320 AMM 52-13. OK FOR SERVICE. (2681347)
